# SDR TRAX200700102

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB TO FUSELAGE ATTACH ANGLE IS CRACKED AT AFT END.  REPAIR OF RT VERTICAL STAB TO FUSELAGE ANGLE IAW REO 670-55-31-017.
